# SDR DL757021414

- Difficulty date: December 4, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 57,896 hours, 31,105 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: MS2721233
- Condition: Burned
- Location: Electrical Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

IN FLT, R FWD AND L AFT FUEL PUMP C/B'S POPPED AND LOST NR 1 ATC XPONDER, GPS, L EICAS COMP, ASA, CAPT INST XFER, WX RADAR.  T/S FOUND BURNT WIRE ON TB5012 BEHIND P6-3 PANEL.  REPLACED TB5012 AND RETERMINATED WIRES.  CHECKED BOOST PUMPS, ATC, TCAS, L EICAS   COMP AND WX RADAR ON GROUND POWER AND ON L ENG GEN ALL IND NORMAL.
